Alert archive / Michigan / Wind Advisories in 2019
Wind Advisory 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Nov 26, 2019, 3:04 PM EST for 11 counties in Michigan. It took effect at Nov 27, 2019, 4:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2019, 3:04 PM EST (20:04 UTC)
- In effect from
- Nov 27, 2019, 4:00 AM EST
- Expired
- Nov 27, 2019, 9:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Grand Rapids, MI
Counties Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kent County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 21 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431 WWUS73 KGRR 262004 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 304 PM EST Tue Nov 26 2019 MIZ056-064-071-072-270415- /O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/ /O.NEW.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 304 PM EST Tue Nov 26 2019 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a High Wind Warning...which is in effect from 4 AM to 9 PM EST Wednesday. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * Winds gusts in excess of 60 mph are possible Wednesday. IMPACTS... * Power outages are possible. * Airline flights may be delayed. * High profile vehicles could be difficult to operate and downed trees and power lines could impact holiday travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MIZ057>059-065>067-073-074-270415- /O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/ /O.NEW.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/ Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 304 PM EST Tue Nov 26 2019 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect from 4 AM to 9 PM EST Wednesday. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * Winds gusts to 50 mph are possible Wednesday. IMPACTS... * Power outages are possible. * Airline flights may be delayed. * High profile vehicles could be difficult to operate and downed trees and power lines could impact holiday travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MIZ037-043-050-270415- /O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/ /O.NEW.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/ Mason-Oceana-Muskegon- Including the cities of Ludington, Hart, and Muskegon 304 PM EST Tue Nov 26 2019 ...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM EST WEDNESDAY... The National Weather Service in Grand Rapids has issued a Wind Advisory...which is in effect from 4 PM to 9 PM EST Wednesday. the High Wind Watch is no longer in effect. HAZARDOUS WEATHER... * Winds gusts to 50 mph are possible Wednesday. IMPACTS... * Power outages are possible. * Airline flights may be delayed. * High profile vehicles could be difficult to operate and downed trees and power lines could impact holiday travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
582 WWUS73 KGRR 270114 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 814 PM EST Tue Nov 26 2019 MIZ056-064-071-072-270915- /O.CON.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 814 PM EST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY... HAZARDOUS WEATHER... * Southwest winds gusts in excess of 60 mph, especially along the immediate lakeshore. Winds will turn west during the afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. * The worst impacts are expected along the immediate Lake Michigan shoreline. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * Prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ MIZ057>059-065>067-073-074-270915- /O.CON.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/ Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 814 PM EST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph. Winds will turn west during the afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. * The worst impacts are expected along the immediate Lake Michigan shoreline. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * While not expected to be widespread, prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ MIZ037-043-050-270915- /O.CON.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/ Mason-Oceana-Muskegon- Including the cities of Ludington, Hart, and Muskegon 814 PM EST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TO 9 PM EST WEDNESDAY... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph, especially along the lakeshore. Winds will turn northwest during the afternoon. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. * The worst impacts are expected along the immediate Lake Michigan shoreline. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * While not expected to be widespread, prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ BORCHARDT
972 WWUS73 KGRR 270805 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 305 AM EST Wed Nov 27 2019 MIZ056-064-071-072-271615- /O.CON.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 305 AM EST Wed Nov 27 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest winds gusts in excess of 60 mph. Winds will turn west during the afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * Prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ MIZ057>059-065>067-073-074-271615- /O.CON.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/ Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 305 AM EST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph. Winds will turn west during the afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, flashlights and extra batteries. && $$ MIZ037-043-050-271615- /O.CON.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/ Mason-Oceana-Muskegon- Including the cities of Ludington, Hart, and Muskegon 305 AM EST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph. Winds will turn northwest during the afternoon. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, and flashlights and extra batteries. && $$
812 WWUS73 KGRR 271709 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1209 PM EST Wed Nov 27 2019 MIZ056-064-071-072-280115- /O.CON.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 1209 PM EST Wed Nov 27 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 60 mph. Winds will turn west during the afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * Prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ MIZ037-043-050-280115- /O.EXT.KGRR.WI.Y.0006.191127T1709Z-191128T0200Z/ Mason-Oceana-Muskegon- Including the cities of Ludington, Hart, and Muskegon 1209 PM EST Wed Nov 27 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... the Wind Advisory is now in effect until 9 PM EST this evening. HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph. Winds will turn northwest during the afternoon. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, and flashlights and extra batteries. && $$ MIZ057>059-065>067-073-074-280115- /O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/ Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 1209 PM EST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 45 mph. Winds will turn west this afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, flashlights and extra batteries. && $$ DUKE
776 WWUS73 KGRR 272046 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 346 PM EST Wed Nov 27 2019 MIZ056-064-071-072-280200- /O.CON.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 346 PM EST Wed Nov 27 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 60 mph. West winds will become northwest this evening. IMPACTS... * Fallen tree limbs may block roadways and cause power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads. * Prepare for a power outage with non-perishable food, extra batteries, and sources of light. && $$ MIZ057>059-065>067-073-074-280200- /O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/ Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson- Including the cities of Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 346 PM EST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * Southwest wind gusts in excess of 50 mph. Winds will turn west this afternoon and northwest during the evening. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, flashlights and extra batteries. && $$ MIZ037-043-050-280200- /O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/ Mason-Oceana-Muskegon- Including the cities of Ludington, Hart, and Muskegon 346 PM EST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... HAZARDOUS WEATHER... * West wind gusts in excess of 50 mph. Winds will turn northwest this evening. IMPACTS... * Fallen tree limbs may block roadways and cause scattered power outages. * High profile vehicles may become difficult to operate, especially on north to south roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Use extra caution while driving, especially north to south roads, and be especially careful after dark when road debris is harder to see. * While not expected to be widespread, prepare for a power outage with non-perishable food, and flashlights and extra batteries. && $$
676 WWUS73 KGRR 280205 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 905 PM EST Wed Nov 27 2019 MIZ056-064-071-072-280315- /O.EXP.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/ Ottawa-Allegan-Van Buren-Kalamazoo- Including the cities of Grand Haven, Jenison, Holland, South Haven, and Kalamazoo 905 PM EST Wed Nov 27 2019 ...HIGH WIND WARNING HAS EXPIRED... The High Wind Warning is no longer in effect. A few gusts to 45 mph are still possible through Midnight, otherwise winds will gradually diminish overnight. && $$ MIZ037-043-050-057>059-065>067-073-074-280315- /O.EXP.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/ Mason-Oceana-Muskegon-Kent-Ionia-Clinton-Barry-Eaton-Ingham- Calhoun-Jackson- Including the cities of Ludington, Hart, Muskegon, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, and Jackson 905 PM EST Wed Nov 27 2019 ...WIND ADVISORY HAS EXPIRED... The Wind Advisory is no longer in effect. A few gusts to 40 mph are still possible through Midnight, otherwise winds will gradually diminish overnight. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Nov 26, 2:52 PM EST, 12 minutes earlier.
Area forecast discussion, Nov 26, 2:52 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
252 PM EST Tue Nov 26 2019
LATEST UPDATE...
Synopsis/Discussion/Marine
.SYNOPSIS...
Issued at 252 PM EST Tue Nov 26 2019
- Rain Late Today, Snow Showers and Windy Wednesday
- Fair Weather for Thanksgiving
- Weekend Weather System with Rain/Snow Saturday and Snow Sunday
&&
.DISCUSSION...(This evening through next Tuesday)
Issued at 252 PM EST Tue Nov 26 2019
A deep low pressure system originating from the plains will arrive
this evening bringing rain that will start for southwestern areas
first as it moves northwards. There will be a slight convection
element to these showers, so a few rumbles of thunder will be
possible through the overnight hours. As this low tracks through
the area, the primary concern will be strong winds. Wind gusts
along the lakeshore are expected to peak up to 50-60mph by late
Wednesday morning into the afternoon from Grand Haven southwards,
while areas northwards may see slightly lesser winds around
45-55mph. Meanwhile inland areas generally from I-96 southwards
will see wind gusts on the order of 40-55mph, while wind gusts up
to 30-40mph will be possible for areas north of I-96. Scattered
power outages will be possible, along with substantial beach and
dune erosion potentially worse than what we've seen yet this year.
As this low pressure system tracks northeastward, cold advection
will usher in colder air along the backside of this system helping
change precipitation to snow by Wednesday evening and overnight.
Conditions improve for the holiday on Thursday as ridging supports
fair weather with lighter winds. Temperatures should range from
the mid to upper 30s under mostly cloudy skies.
Next period for focus will then be on the weekend, as another slow
moving storm system moves through the region. Starting on Friday
afternoon and evening, precipitation will start off as a rain/snow
mix through much of Saturday, before colder air moves in Sunday
evening bringing some possible accumulating snow. Slick travel may
be possible late in the day Sunday into Sunday night. Conditions
dry out into the start of the work week as high pressure builds
back onto the region.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1247 PM EST Tue Nov 26 2019
VFR skies prevail this afternoon. Into late this evening and
overnight, low clouds with rain will move into the area from the
south. Conditions will deteriorate quickly with IFR/LIFR ceilings
lasting through much of the overnight hours. Visibilities will
also be reduced thanks to pockets of rainfall. Rain will diminish
through the morning hours with improving ceilings and visibility,
but southeasterly winds will simultaneously increase as they
shift more southerly, then westerly through the morning and into
the afternoon. Strong winds will prevail through much of tomorrow,
with sustained winds up to 15 to 25 knots, gusting to 30 to 50
knots with the strongest winds along the lakeshore and in far
southwestern lower MI.
&&
.MARINE...
Issued at 252 PM EST Tue Nov 26 2019
Quiet conditions continue today before easterly winds build late
today into early Wednesday. Winds will shift southerly through the
morning and build to 30-35 knots. Winds will then gradually veer
westerly and peak at 40 knots with gusts over 50 knots possible.
Wave heights will build to 10-15 feet with the highest waves peaking
Wednesday afternoon and evening. Beach erosion and flooding along
the West Michigan lakeshore and river channels is possible. This
storm is expected to be stronger than previous storms this fall,
and the worst conditions with the highest impacts are expected to
be from Grand Haven southwards.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory from 4 AM to 9 PM EST Wednesday for MIZ057>059-
065>067-073-074.
Lakeshore Flood Warning from 3 AM Wednesday to 4 AM EST Thursday
for MIZ037-043-050-056-064-071.
High Wind Warning from 4 AM to 9 PM EST Wednesday for MIZ056-064-
071-072.
Wind Advisory from 4 PM to 9 PM EST Wednesday for MIZ037-043-050.
LM...Gale Warning from 3 AM Wednesday to 1 AM EST Thursday for
LMZ847>849.
Storm Warning from 3 AM Wednesday to 1 AM EST Thursday for
LMZ844>846.
&&
SYNOPSIS...Honor
DISCUSSION...Honor
AVIATION...Honor
MARINE...HonorHazardous weather outlook, Nov 26, 12:16 PM EST, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 1216 PM EST Tue Nov 26 2019 MIZ037>040-043>046-050>052-056>059-064>067-071>074-271730- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1216 PM EST Tue Nov 26 2019 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday High winds from a strong storm system moving through the are will occur from a potential convective line just ahead of the cold front prior to sunrise then the synoptic wind gusts in the afternoon as the cold air comes in. The highest gusts, possibly over 60 mph are expected south of Grand Haven and mostly near and west of US-31. Inland of that near and south of I-96 expect winds to gust to 50 to 55 mph in the afternoon into the evening. This will likely result in power outages from falling tree and tree limbs. Also expect significant coastal flooding of beaches and erosion of sand dunes due the high waves, possibly over 15 feet. Another system this coming weekend will likely have a variety of winter weather impacts that will likely impact travel through the area both Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-271730- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1216 PM EST Tue Nov 26 2019 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight A line of storms is expected to move across the near shore waters in the 4 am to 7 am time frame. These storms will likely have high winds and large waves assoicated with them as well as very low visibilities due to blowing spray and very heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Storm force winds are expected Wednesday south of Grand Haven and Gales are expected north of Grand Haven. With waves expected to exceed 10 feet the combination of those winds and waves will result in very dangerous conditions. Another storm is expected to move through the area Saturday and Sunday. This storm may have high winds, waves, and winter precipitation associated with it. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. wdm
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 11:44 AM EST | Gale Warning | GRR | 40 hr | |
| Nov 26, 11:44 AM EST | Storm Warning | GRR | 40 hr | |
| Nov 26, 2:56 PM EST | Lakeshore Flood Warning | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 37 hr |
| Nov 26, 3:04 PM EST | High Wind Warning | GRR | Allegan, Kalamazoo, Ottawa, Van Buren | 30 hr |
Nearby
Wind Advisories in Michigan, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.